# SDR HNAA2012020300551

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 42,079 hours, 49,653 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6110 · Propeller Assembly
- Part: Actuator
- Part number: 7901802
- Part serial: 530
- Condition: Cracked
- Location: Nr 2 Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PROP ACTUATOR CRACKED ON FACE NEAR THE TRANSFER TUBE PORT.  R & R PROP ACTUATOR IAW WC 61-00-09R.
